# SDR DHL9872177D

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STA 560 FLOORBEAM TOP CHORD AFT FLANGE LOWER FURFACE LBL 23 HAS CORROSION.  CUT OUT DAMAGED AREA, INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8, 2 FT LONG.  N/R 3348.
